Five days ago I had an ACL replacement. For the first two days after surgery I felt great. I have been taking oxycodone 5-325 tablets every 4-6 hrs and morphine sulf ER 30 mg every 12 hours. On day 3 I started vomiting and kept it up through day four, but stopped taking any drugs. I figured I was allergic to the oxycodone. Now it's day 5 and my stomach has been in knots for yesterday and today. Is it related to my reaction to the oxycodone? Or what else would be causing it? Any suggestions for relieving the intense knotted stomach I have?
One of the common side effects of percocet is nausea & vomiting. It is possible your stomach is still feeling the effects of 2 days of vomiting; however, only your doctor would be able to diagnose why this is happening to you.
Hello susienic and welcome to the MedHelp Pain Forum.
I think lilkim is on the right track but I would tend to think it would be from the combination of the drugs. The Morphine is more apt to cause stomach upset, especially if your not use to taking that amount.
I would definitly call the Doctor and tell him that you've been vomiting with the meds and see if he can't lower the dose for you. He might just give you something different for the pain as Doctors do not like to hear that you've been vomiting.
Another possible cause for the vomiting is an infection. It is not uncommon to have some type of infection at the sight of the surgery.
Please make sure you contact you Doctor and tell them about this. You never know if it might be serious.
Please take care and good luck. Keep me posted....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.